MAUDE Adverse Event Report: AMBU A/S BLUE SENSOR PECG ELECTRODES

AMBU A/S BLUE SENSOR PECG ELECTRODES
Model Number P-00-S/50
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Anaphylactoid / Anaphylaxis (2218)
Date of Event 09/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We are unable to verify the reported failure on skin reaction due to no affected sample has been returned or photo of skin reaction from customer.After a thorough evaluation of all available information concerning the composition of the materials and parts as described and toxicologically assessed and safety evaluation of biological data, including review of declarations and statements provided by the suppliers for all materials e.G.Material characterization questionnaire and declaration forms (mcqd), and review of the extractable and leachable substances, the natural rubber latex, dry natural rubber, or rubber that contains natural rubber substances are not present in the device.We could suspect that certain part of the body of particular patient could be sensitive to components in the electrodes whether adhesive, sponge or the wet gel which could lead to skin reaction.No corrective action is required based on risk assessment.Production, technical team and qc were made aware on this incident via quality alert.We will continue monitoring the market for similar incidents.
 
Event or Problem Description
Patient experienced a severe allergic reaction within 5 minutes of the electrodes being applied to the skin.They started to feel itchy and urticaria developed.The electrodes were removed immediately and the skin wiped thoroughly.However the patient then began to develop further symptoms of anaphylaxis.Electrodes were removed and patient's skin wiped thoroughly.Appropriate treatment administered for anaphylaxis.Ambu was contacted by both the clinical staff and patient to inquire whether there was any possibility that the electrodes may contain latex.A datasheet and skin reaction letter was provided and advice given to submit a complaint.

Brand Name
BLUE SENSOR PECG ELECTRODES
Common Device Name
BLUE SENSOR PECG ELECTRODES
Manufacturer (Section D)
AMBU A/S
baltorpbakken 13
ballerup, dnk 2750
DA  2750
MDR Report Key23633498
Report Number1220828-2025-00029
Device Sequence Number10477313
Product Code DRX
UDI-Device Identifier05707480022168
UDI-Public05707480022168
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2026
Device Model NumberP-00-S/50
Device Lot Number1001133752
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/30/2025
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown